MAUDE Adverse Event Report: RESPIRONICS, INC. EVERFLO 120V OPI; GENERATOR, OXYGEN, PORTABLE

RESPIRONICS, INC. EVERFLO 120V OPI; GENERATOR, OXYGEN, PORTABLE
Model Number 1020001
Medical Device Problem Code Overheating of Device (1437)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/06/2025
Type of Reportable Event Malfunction
Event or Problem Description
A device was returned to a third-party service center for routine maintenance of their oxygen concentrator.During the evaluation of the device at the third-party service center, the device was visually inspected and found evidence of a thermal malfunction.During the evaluation, the pc board was reported as burnt.

Brand Name
EVERFLO 120V OPI
Common Device Name
GENERATOR, OXYGEN, PORTABLE
Manufacturer (Section D)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA
Manufacturer (Section G)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA
Manufacturer Contact
melissa rosko
6501 living place
pittsburgh, PA 
4125423300
MDR Report Key22394146
Report Number2518422-2025-106712
Device Sequence Number9060587
Product Code CAW
UDI-Device Identifier00606959022041
UDI-Public(01)00606959022041
Combination Product (Y/N)N
Initial Reporter StateDE
Initial Reporter CountryUS
PMA/510(K) Number
K061261
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Y
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 07/03/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number1020001
Device Catalogue Number1020001
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/06/2025
Initial Report FDA Received Date07/03/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/24/2019
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown